# SDR CA011025003

- Difficulty date: October 22, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 54,222 hours
- Engine: Rroyce DART5342
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: MS3456L3273P
- Condition: Shorted
- Location: Boost Pump
- Component: Connector Ms345, MS3456L327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING THE LT FUEL BOOST PUMP LOW PRESSURE LIGHT WAS OBSERVED TO BE ILLUMINATED WITH THE A/C NOT POWERED. INVESTIGATION REVEALED THE PROBLEM WAS LOCATED IN THE PL3 WING ROOT CONNECTOR. AN INTERNAL SHORT WAS ALLOWING THE LOW PRESSURE LIGHT SEE POWER FROM THE LP FUEL COCK CIRCUIT. THIS IS THE THIRD OCCCURENCE OF A SIMILAR TYPE DEFECT AT THE SAME CONECTOR LOCATION. THE CONNECTOR IS INSTALLED IAW STC SA-0059.
